MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 48MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 48MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number INTEGRIP CC, CLUSTER 48MM, G1
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Fibrosis (3167); Implant Pain (4561)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), - nv gxl liner neutral, 32mm id group 1 cups; (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long; (b)(6), 120-65-20 - bone screw 6.5mm dia x 20mm long; (b)(6), 142-32-00 - cocr fem head 32mm +0 offset 12/14; (b)(6), 160-00-12 - pf stem tapered plasma sz 12.
 
Event or Problem Description
It was reported that approximately 115 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, acetabular cup loosening, polyethylene induced synovitis, and proximal femoral osteolysis.Patient was also indicated for increasing pain in the right hip.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-1732-2022 x-ray: no.Operative notes: yes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 115 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, acetabular cup loosening, polyethylene induced synovitis, and proximal femoral osteolysis.Patient was also indicated for increasing pain in the right hip.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
INTEGRIP CC, CLUSTER 48MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21264119
Report Number1038671-2025-00529
Device Sequence Number21210183
Product Code JDI
UDI-Device Identifier10885862038753
UDI-Public10885862038753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Model NumberINTEGRIP CC, CLUSTER 48MM, G1
Device Catalogue Number186-01-48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale